# SDR MALA080211

- Difficulty date: December 5, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 24,229 hours, 26,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF EMERGENCY LIGHTS FOUND OVERWING DOOR EXIT LIGHTS INOP.  FOUND POWER SUPPLY AT 23LN INOPERATIVE.  REMOVED AND REPLACE EMERGENCY POWER SUPPLY, OPS CHECKS WERE GOOD.
